# SDR CA990129025

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 2120760057
- Condition: Sticking
- Location: Cyclic
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SERVO STICKING DURING CONTROL INPUTS UNDER HYDRAULIC SYSTEM PRESSURE.
